# SDR AALA202202040220

- Difficulty date: February 2, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,271 hours, 14,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GIRT FLAP UNDER AFT LH DOOR DRAGS. REINSTALLED SLIDE IAW AMM 25-66-01, OPS CHECK GOOD.
